Spectral normof randomlarge dimensional noncentral toeplitz and hankelmatrices

Arup Bose, Arnab Sen

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Suppose sn is the spectral norm of either the Toeplitz or the Hankel matrix whose entries come from an i.i.d. sequence of random variables with positive mean μ and finite fourth moment. We show that n1/2(sn−nμ) converges to the normal distribution in either case. This behaviour is in contrast to the known result for the Wigner matrices where sn−nμ is itself asymptotically normal.

Original languageEnglish (US)
Pages (from-to)21-27
Number of pages7
JournalElectronic Communications in Probability
Volume12
DOIs
StatePublished - Jan 1 2007

Fingerprint Dive into the research topics of 'Spectral normof randomlarge dimensional noncentral toeplitz and hankelmatrices'. Together they form a unique fingerprint.

Cite this